# SDR ASOA201101823

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 6,335 hours, 4,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE SERVICE DOOR UNSECURE.   R & R EMERGENCY LIGHT AND LENS ON THE SERVICE DOOR IAW AMM 33-51-05 AND IPC 33-51-05 ITEM 115 AND ITEM 360. OPS CHECKED GOOD.
